# SDR UPS02237819

- Difficulty date: February 26, 2002
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- Aircraft time: 49,819 hours, 37,130 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Condition: Cracked
- Location: Str 23l Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C WHILE CARRYING OUT SKIN SPLICE AT L/H BS 740 FITTING STR 23L FOUND T O BE CRACKED     STRINGER REPAIR CARRIED OUT IAW SRM 53-10-03
